MathSciNet Relay Station
MathSciNet bibliographic data
MR1308407 35L70 (58G16 58G20 58G25)
Smith, Hart F.; Sogge, Christopher D. On the critical semilinear wave equation outside convex obstacles. J. Amer. Math. Soc. 8 (1995), no. 4, 879–916.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement